# SDR 2003FA0000285

- Difficulty date: February 19, 2003
- Submitted: March 14, 2003
- Operation: General aviation
- Aircraft: N659CD
- Make and model: Bell 47G-3B-2
- Aircraft serial: 6719
- System (JASC): 6300 · Main Rotor Drive System
- Part: Grip
- Part number: R47120252003F
- Part serial: MRG1142
- Condition: Cracked
- Location: Main Rotor
- Part time: 627 hours
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EDDY CURRENT SHOWED CRACK IN THREAD AREA OF GRIP.
